# SDR R61A2021100700796

- Difficulty date: October 7, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N443YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000447
- Aircraft time: 16,827 hours, 11,416 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: 17091900001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT FS 88-89 STGR 20L CORROSION NOTED AROUND TWO FASTENERS (MARKED) ON STRINGER SURFACE BELOW AFT CABIN FLOORBOARD 251KLF. PERFORMED STRINGER SPLICE REPAIR FR 88/-89 AND FR 86/87 STGR 23L REF ETD2021-170-031209 REV A
